AN EXISTENCE THEOREM FOR A CLASS OF NON-LINEAR SHALLOW SHELL PROBLEMS

被引:0
作者
BERNADOU, M [1 ]
ODEN, JT [1 ]
机构
[1] INRIA,BP 105,F-78153 LE CHESNAY,FRANCE
来源
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES | 1981年 / 60卷 / 03期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:285 / 308
页数:24
相关论文
共 29 条
[1]  
Adams R.A., 2003, PURE APPL MATH SOB O, V2nd ed.
[2]  
[Anonymous], 1968, THEORETICAL ELASTICI
[3]   VON KARMANS EQUATIONS AND BUCKLING OF A THIN ELASTIC PLATE 2 PLATE WITH GENERAL EDGE CONDITIONS [J].
BERGER, MS ;
FIFE, PC .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1968, 21 (03) :227-&
[5]  
Bernadou M., 1976, LECT NOTES EC MATH S, V134, P89
[6]   JUSTIFICATION OF A NON-LINEAR MODEL IN PLATE THEORY [J].
CIARLET, PG ;
DESTUYNDER, P .
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 1979, 17-8 (JAN) :227-258
[7]  
CIARLET PG, 1980, ARCH RATION MECH AN, V73, P349, DOI 10.1007/BF00247674
[8]   GENERAL THEORY OF THIN ELASTIC SHELLS [J].
DIKMEN, M .
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 1979, 17 (03) :235-250
[9]  
DO C, 1975, CR ACAD SCI A MATH, V280, P45
[10]  
DUVAUT G, 1974, J MECANIQUE, V13, P51